Modular Forms and Second Order Ordinary Differential Equations

Applications to Vertex Operator Algebras

Masanobu Kaneko, Kiyokazu Nagatomo, Yuichi Sakai

研究成果: ジャーナルへの寄稿記事

10 引用 (Scopus)

抄録

We study the relation between the Kaneko-Zagier equation and the Mathur-Mukhi-Sen classification, and extend it to the case of solutions with logarithmic terms, which correspond to pseudo-characters of non-rational vertex operator algebras. As an application, we prove a non-existence theorem of rational vertex operator algebras.

元の言語英語
ページ(範囲)439-453
ページ数15
ジャーナルLetters in Mathematical Physics
103
発行部数4
DOI
出版物ステータス出版済み - 1 1 2013

Fingerprint

Vertex Operator Algebras
Second-order Ordinary Differential Equations
Modular Forms
algebra
apexes
differential equations
Pseudocharacter
operators
Nonexistence
Logarithmic
theorems
Term
Theorem

All Science Journal Classification (ASJC) codes

  • Mathematical Physics
  • Statistical and Nonlinear Physics

これを引用

Modular Forms and Second Order Ordinary Differential Equations : Applications to Vertex Operator Algebras. / Kaneko, Masanobu; Nagatomo, Kiyokazu; Sakai, Yuichi.

:: Letters in Mathematical Physics, 巻 103, 番号 4, 01.01.2013, p. 439-453.

研究成果: ジャーナルへの寄稿記事

@article{99dc2d57859749fcabfc151b9730f994,
title = "Modular Forms and Second Order Ordinary Differential Equations: Applications to Vertex Operator Algebras",
abstract = "We study the relation between the Kaneko-Zagier equation and the Mathur-Mukhi-Sen classification, and extend it to the case of solutions with logarithmic terms, which correspond to pseudo-characters of non-rational vertex operator algebras. As an application, we prove a non-existence theorem of rational vertex operator algebras.",
author = "Masanobu Kaneko and Kiyokazu Nagatomo and Yuichi Sakai",
year = "2013",
month = "1",
day = "1",
doi = "10.1007/s11005-012-0602-5",
language = "English",
volume = "103",
pages = "439--453",
journal = "Letters in Mathematical Physics",
issn = "0377-9017",
publisher = "Springer Netherlands",
number = "4",

}

TY - JOUR

T1 - Modular Forms and Second Order Ordinary Differential Equations

T2 - Applications to Vertex Operator Algebras

AU - Kaneko, Masanobu

AU - Nagatomo, Kiyokazu

AU - Sakai, Yuichi

PY - 2013/1/1

Y1 - 2013/1/1

N2 - We study the relation between the Kaneko-Zagier equation and the Mathur-Mukhi-Sen classification, and extend it to the case of solutions with logarithmic terms, which correspond to pseudo-characters of non-rational vertex operator algebras. As an application, we prove a non-existence theorem of rational vertex operator algebras.

AB - We study the relation between the Kaneko-Zagier equation and the Mathur-Mukhi-Sen classification, and extend it to the case of solutions with logarithmic terms, which correspond to pseudo-characters of non-rational vertex operator algebras. As an application, we prove a non-existence theorem of rational vertex operator algebras.

UR - http://www.scopus.com/inward/record.url?scp=84874811167&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84874811167&partnerID=8YFLogxK

U2 - 10.1007/s11005-012-0602-5

DO - 10.1007/s11005-012-0602-5

M3 - Article

VL - 103

SP - 439

EP - 453

JO - Letters in Mathematical Physics

JF - Letters in Mathematical Physics

SN - 0377-9017

IS - 4

ER -